# SDR GTIA040566

- Difficulty date: June 10, 2004
- Submitted: July 29, 2004
- Operation: Air carrier
- Aircraft: N803NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48087
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: C
- Nature of condition: B, L
- Precautionary procedure: A

## Discrepancy

FLL - FLT 1174 - BURNING SMELL IN CABIN TWICE ONCE AT TAKEOFF AGAIN AT 18000 FT CARGO SMOKE DETECTOR FAILED TEST FAILURE LIGHTS AND FIRE DETECTOR LOOP LGHT REMAINED ON FOR DURATION OF FLIGHT TEST OK AT GATE ON GROUND POWER.  PERFORMED INSPECTION OF CARGO AREA BAYS AND CABIN AREA FOR SMOKE WITH ENG RUNNING AND PACKS ON, NO SMOKE OR SMELLS NTOED ALSO PERFORMED, OPS CHECK OF CARGO SMOKE DETECTOR SYSTEM, TEST FUNCTION OK.  (M)
